Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Advanced Problems: 5350-5359

S. A. Naimpally, R. G. Buschman, Kwangil Koh, B. R. Toskey, P. M. Weichsel, K. E. Whipple, David Rearick, H. F. Mattson, E. F. Assmus, Jr. and Jean-Pierre Serre
The American Mathematical Monthly
Vol. 73, No. 1 (Jan., 1966), pp. 87-89
DOI: 10.2307/2313941
Stable URL: http://www.jstor.org/stable/2313941
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Advanced Problems: 5350-5359
Preview not available

Page Thumbnails

  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89